MAUDE Adverse Event Report: ZIMVIE US CORP LLC GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, TSV®/TM¿ ENGAGING, 4.5MMD X 1.3MMCH; DENTAL TIBASE

ZIMVIE US CORP LLC GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, TSV®/TM¿ ENGAGING, 4.5MMD X 1.3MMCH; DENTAL TIBASE
Catalog Number ZFX11ZB-TSV45AS13E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported that the titnium bases at tooth sites 36 and 46 fractured by the screw part and were removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: concomitant medical product: zfx11zb-tsv45as03e, gentek¿ angulated screw channel tibase, tsv®/tm¿ engaging, 4.5mmd x 0.3mmch, lot: 0000250218.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: unique identifier (udi) number.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H11: additional narrative.Zfx received one (1) gentek® angulated screw channel tibase, tsv®/tm® engaging, 4.5mmd x 1.3mmch, and the associated screw one (1) gentek® hexalobular retaining screw, tsv®/tm® , for evaluation.Visual evaluation / functional test was performed.-visual evaluation: the screw is broken right at the start of the thread.The screw has visual damages because of the use.Screw is full of cement on all sides including the initial end of the threat.Broken thread has not been received.Ti base has the hex broken and is also full of cement.-functional test: the screwhead is in good condition and it can be turned with screwdriver.The ti-base is broken, and no functional test is possible complaint history review was performed for the reported lot number l000251112 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿screw fracture¿.Complaint history review was performed for the reported lot number l000251112 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿abutment fracture¿.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was excessive torque applied - customer error.Therefore, based on the available information, a device malfunction did occur.Screw and tibase are broken.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
Doctor reported that one ti base fracture at the hex and the screw, and other screw fractured.Tooth sites 36 and 46.

Brand Name
GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, TSV®/TM¿ ENGAGING, 4.5MMD X 1.3MMCH
Common Device Name
DENTAL TIBASE
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24092701
Report Number0001038806-2026-00318
Device Sequence Number10468660
Product Code NHA
UDI-Device Identifier04251881714685
UDI-Public(01)04251881714685(10)0000251112(240)ZFX11ZB-TSV45AS13E
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX11ZB-TSV45AS13E
Device Lot Number0000251112
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL TI BASE SEE H10 NARRATIVE
Patient Age40 YR
Patient SexUnknown
Patient EthnicityNon Hispanic